The closed form solution to the periodic core-conductor model using asymptotic analysis.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Krassowska, W; Pilkington, TC; Ideker, RE

Published Date

  • July 1, 1987

Published In

Volume / Issue

  • 34 / 7

Start / End Page

  • 519 - 531

PubMed ID

  • 3610202

Pubmed Central ID

  • 3610202

Electronic International Standard Serial Number (EISSN)

  • 1558-2531

International Standard Serial Number (ISSN)

  • 0018-9294

Digital Object Identifier (DOI)

  • 10.1109/tbme.1987.325981

Language

  • eng